# SDR ASOA200901324

- Difficulty date: November 21, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 12,706 hours, 8,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE SMALL EXIT SIGN FWD OF THE EMERGENCY DOOR AT ROW 14CD HAS MULTIPLE INOP BULBS.
